It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexually Transmitted Diseases Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-18-2003, 11:28 AM   #1
Veteran
 
Join Date: May 2003
Location: la jolla, ca, usa
Posts: 438
linnybee428 HB User
Unhappy Scarring, bleeding, warts sucking my will to live etc.

Okay I got my warts burned for the second time last tuesday and it hurt a lot more than the first time. Now I have what look like huge, swollen, raw ulcers down there. It looks as if my gyno burned me way too deeply. The ulcers are in many places, but there are 4 large crater areas that look like they will most definitely scar. Totally ***** and bloody. Sorry to gross anyone out, but it's so gross there is no other way to describe it.

This is also an area that is an inch in diameter and swollen at least half an inch higher than the rest of my skin. It is incredibly painful to even walk. To make matters worse, the wart is still there, sitting right on top of the swelling. Has my gyno completely messed up? I am going to have her look at it, but I also don't trust her anymore.

Everynight I go to bed crying cause of the pain and I can barely sleep. This is terrible. I used to think the worst part of an STD was the stigma, and that I could deal with that. But I was wrong. For me, the worst part is the pain and feeling like your entire life is crippled by it. Could something else be wrong with me? I feel like this has hit me way harder than normal.

 
Old 09-18-2003, 11:22 PM   #2
Senior Member
 
Join Date: Aug 2003
Location: Arvada, Co USA
Posts: 141
kaesle HB User
Post

I am so sorry to hear the pain you are going through. What is your gyno using to burn the warts with? It could be that you are having a reaction to the chemicals or like you said that she messed up.

I am not using the burning method, but the liquid nitrogen "freezing" method. I have had five out of six weekly treatments and have also started to get bleeding and irritation. My clinician said it was a reaction to the chemicals and told me to use Desitin (for diaper rash), it has helped a lot for the swelling and burning.

It wouldn't hurt to get checked by another dr. or to ask about reactions. Good luck, we're pulling for you!


 
Sponsors Lightbulb
   
Old 09-19-2003, 01:18 PM   #3
Veteran
 
Join Date: May 2003
Location: la jolla, ca, usa
Posts: 438
linnybee428 HB User
Post

Thank you for the advise. It's still really painful and has been over a week. I will try the desitin and a new gyno!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
5 year old with HPV and WARTS!!! HELP! mmcmommmy Human Papillomavirus (HPV) 11 03-28-2010 01:10 PM
Scared for my partner!I Don't want him to get genital warts from me:( mse1249 Human Papillomavirus (HPV) 5 06-30-2008 08:09 AM
HPV/Warts Monogamous Relationship Question dceptiveophelia Human Papillomavirus (HPV) 7 07-08-2007 05:04 PM
proliferitive retinopathy camilleajo Diabetes 4 01-20-2007 02:50 PM
freezing warts off: looking for anyone who has personal exp of this dawnlouise Open to All Other Health Topics 5 12-31-2006 12:44 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Apollo123 (4), Kali333 (2), chronicworry (2), Thisby (2), susiehf (1), 52ken (1), Amanda1988 (1), averse (1), CadenceA (1), lucylucy555 (1)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!